Volume 37, Number 4
Previous Issue Next Issue

Dongyang Shi & Junjun Wang

10.4208/jcm.1802-m2017-0198

J. Comp. Math., 37 (2019), pp. 437-457.

Preview Purchase PDF 145 2409 Abstract

Li Guo, Hengguang Li & Yang Yang

10.4208/jcm.1804-m2017-0240

J. Comp. Math., 37 (2019), pp. 458-474.

Preview Purchase PDF 123 2269 Abstract

Yuze Zhang, Yushun Wang & Yanhong Yang

10.4208/jcm.1805-m2017-0184

J. Comp. Math., 37 (2019), pp. 475-487.

Preview Purchase PDF 118 2295 Abstract

Houchao Zhang & Dongyang Shi

10.4208/jcm.1805-m2017-0256

J. Comp. Math., 37 (2019), pp. 488-505.

Preview Purchase PDF 128 2261 Abstract

Weimin Han, Ziping Huang, Cheng Wang & Wei Xu

10.4208/jcm.1807-m2018-0035

J. Comp. Math., 37 (2019), pp. 506-523.

Preview Purchase PDF 110 2283 Abstract

Ruo Li, Pingbing Ming, Zhiyuan Sun, Fanyi Yang & Jerry Zhijian Yang

10.4208/jcm.1807-m2017-0276

J. Comp. Math., 37 (2019), pp. 524-540.

Preview Purchase PDF 105 2708 Abstract

Jue Wang & Qingnan Zeng

10.4208/jcm.1810-m2016-0774

J. Comp. Math., 37 (2019), pp. 541-555.

Preview Purchase PDF 9 1775 Abstract

Ying Yang, Benzhuo Lu & Yan Xie

10.4208/jcm.1904-m2018-0181

J. Comp. Math., 37 (2019), pp. 556-578.

Preview Purchase PDF 6 1960 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80